# SDR DL72S001463

- Difficulty date: August 2, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 53,499 hours, 35,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545739
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING STRINGER WERE FOUND CORRODED BETWEEN FS 680 & 700 AT STRINGER 27R.  THE DAMAGED SECTION OF SKIN AND STRINGER WERE CUTOUT AND REMOVED.  A NEW SECTION OF STRINGER WAS SPLICED IN PER THE B727 SRM AND THE SKIN CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER ER/A 378032-14, REV B.
